# SDR IPXA2024021647771

- Difficulty date: January 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE UPPER FIXED PANEL DISBOND, 46" FROM LEADING, EDGE, 157" FROM INBOARD EDGE (REPAIR) 1.I.A.W AMM 51-24-11-477-083 REV.109,CLEANING UP SURFACE AND ROLLER PAINT. 2.JOB COMPLETED AND CONDITION CHECK NORMAL.
